# SDR A6WA2020031047220

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 39,112 hours, 37,478 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Component: Downlock
- Component part number: 17300253
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL NLG DID NOT SHOW DOWN & GREEN. DID NOT RECEIVE GEAR DISAGREE  MESSAGE. NLG INDICATED RED. RAN GEAR DISAGREE QRH. NLG BOX TURNED      GREEN AND MESSAGE CLEARED. NO ABNORMAL HYD INDICATIONS. NO OTHER EICAS MESSAGES NOTED.          AIRCRAFT REMOVED FROM SERVICE        INTERROGATED PSEU & GOT S21 DOWN FAR. INSTALLED NLG & MLG PINS &       REMOVED FLAGS IAW AWAC SUPP 11-054A. REF 319305/2 FOR MEL.           R&R LH NLG DOWN LOCK HARNESS IAW AWA SUPP 12-029D. PERFORMED GEAR      SWINGS, OPS CHECKS GOOD. REMOVED PLACARD AND FROM MEL.
